# SDR F3LA200800072

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N812FR
- Make and model: Airbus A318-111
- Aircraft serial: 3163
- Aircraft time: 2,340 hours, 1,222 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31077111
- Part serial: 30549
- Condition: Leaking
- Location: Spoiler
- Part time: 2,340 hours, 1,222 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THROUGH 15000 FEET, THE FLIGHT CREW RECEIVED AN ECAM WARNING INDICATING THE GREEN SYSTEM HYDRAULIC QUANTITY WAS LOST.  THE FLIGHT CREW PERFORMED AN AIR TURNBACK AND AFFECTED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NR 5 RT SPOILER ACTUATOR LEAKING.  MAINTENANCE REPLACED THE ACTUATOR IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 27-64-51-PB-401.  FOLLOWING INSTALLATION, THE NEW UNIT OPERATIONALLY CHECKED OKAY.  MAINTENANCE ALSO REMOVED AND REPLACED THE HYDRAULIC CASE DRAIN FILTER IN ACCORDANCE WITH AMM 29-11-43-PB-401.  NO METAL WAS FOUND AND THE REPLACEMENT FILTER LEAK CHECKED OKAY.  MAINTENANCE SERVICED THE GREEN HYDRAULIC SYSTEM IN ACCORDANCE WITH AMM 12-62-29-611-001 AND IT OPERATIONALLY CHECKED OKAY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
